# SDR A6WA201240414

- Difficulty date: March 25, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 280, RBL9 INBD AND OTBD UPPER ATTACH ANGLE UNSERVICEABLE CRACKED.  REPAIR PAX FS 280, RBL 9 INBD AND OTBD UPPER ATTACH ANGLE IAW REO 601R-53-11-171, REV D.
